Generalization of a transformation formula found by Baillon and Bruck
Commun. Korean Math. Soc. 2008 Vol. 23, No. 4, 607-610
Printed December 1, 2008
Arjun K. Rathie and Yong Sup Kim
Vedant College of Engineering and Technology and Wonkwang University
Abstract : We aim mainly at presenting a generalization of a transformation formula found by Baillon and Bruck. The result is derived with the help of the well-known quadratic transformation formula due to Gauss.
Keywords : Gauss's transformation formula, asymptotic regularity theorem, Zeilberger's algorithm, generalized hypergeometric functions
MSC numbers : Primary 33C20, 33C60; Secondary 33C70, 33C65
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd